# SDR 97FDEA00695

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496FE
- Make and model: Boeing 727227
- Aircraft serial: 21670
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Terminal Pin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING REAR TERMINAL PIN CORRODED.  REPLACED RT WIG REAR TERMINAL PIN PER M/M 57-41-1.
